- Volume 22, Number 4 (2016), 2372-2400.
Asymptotic theory for statistics of the Poisson–Voronoi approximation
This paper establishes expectation and variance asymptotics for statistics of the Poisson–Voronoi approximation of general sets, as the underlying intensity of the Poisson point process tends to infinity. Statistics of interest include volume, surface area, Hausdorff measure, and the number of faces of lower-dimensional skeletons. We also consider the complexity of the so-called Voronoi zone and the iterated Voronoi approximation. Our results are consequences of general limit theorems proved with an abstract Steiner-type formula applicable in the setting of sums of stabilizing functionals.
Bernoulli Volume 22, Number 4 (2016), 2372-2400.
Received: December 2014
Revised: April 2015
First available in Project Euclid: 3 May 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Thäle, Christoph; Yukich, J.E. Asymptotic theory for statistics of the Poisson–Voronoi approximation. Bernoulli 22 (2016), no. 4, 2372--2400. doi:10.3150/15-BEJ732. https://projecteuclid.org/euclid.bj/1462297684